# SDR CALA9901702

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK IN FRAME AT STA 540, S27R.  THE CRACKED SECTION OF FRAME WAS REMOVED AND A REPAIR DOUBLER, FRAME, AND ANGLE WERE INSTALLED IAW SRM 51-40-3, FIGURE 1 AND 51-30-2.
